Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vomiting and loose motions due to lack of protein. On Morillium M, Thyronorm, Methylcobal injection. Should I stop ?

My mother is suffering from lack of protein and nutrition. He has become very weak and was suffering from vomiting and loose motions after every weeks time since long. After several blood tests, it was confirmed that she has less vitamine and protein in body along with lack of hemoglobin . Also the thyroid has increased. Doctor has given has Morillium M, Thyronorm, and Methylcobal injection twice a week and Vitamine D injection once a month. I noticed that after taking the injection, swelling in both feets are observed. I have already given her 5 injection, should I stop the injection?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Your mother seems to be suffering from multiple nutritional deficiencies as well as from Hypothyroidism.

A small piece of advice to you: Please do not take any decisions by yourself regarding your mother's treatment. Go with what her treating doctor says. He will be able to assess her nutritional status and treat her accordingly.

As of now, I feel that she should still continue with the injections.

You need to work in close relation with her treating doctor and also probably take advice of an expert nutritionist.

Hope this helps you.

Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor